Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Szemerédi-type theorems for subsets of locally compact abelian groups of positive upper Banach density

Tom 180 / 2017

Xiongping Dai, Hailan Liang, Xinjia Tang Acta Arithmetica 180 (2017), 101-109 MSC: Primary 22B05; 37A15; Secondary 11B25; 37A45. DOI: 10.4064/aa8470-4-2017 Opublikowany online: 1 August 2017

Streszczenie

By using ergodic-theoretic techniques following Hillel Fürstenberg, we prove that measurable subsets of a locally compact abelian group of positive upper density contain Szemerédi-wise configurations defined by an arbitrary compact subset of the group.

Autorzy

  • Xiongping DaiDepartment of Mathematics
    Nanjing University, Nanjing 210093
    People’s Republic of China
    e-mail
  • Hailan LiangDepartment of Mathematics
    Fuzhou University, Fuzhou 350116
    People’s Republic of China
  • Xinjia TangDepartment of Mathematics
    Nanjing University, Nanjing 210093
    People’s Republic of China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek